# SDR AWXA9700126

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Condition: Cracked
- Location: E/E Bay Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND E/E BAY DOOR FRAME CRACKED THROUGH FASTENER HOLE AT BUMPER PAD ON RT FWD CORNER, PANEL NR 119BL.  FABRICATED AND DRILLED REPAIR DOUBLER AND INSTALLED PER ER 5-52-41-01.
